MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PSN TPR ST 14 X +30 MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PSN TPR ST 14 X +30 MM; PROSTHESIS, KNEE
Catalog Number 42557000114
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately four years and one month post implantation due to loosening.There is no additional information available.
 
Additional Manufacturer Narrative
(b)(4).G2: australia.D10- medical product psn tib np stm 5 deg sz d l.Item# 42532006701.Lot# 64979388.Psn fem cr cmt ccr nrw sz 8 l.Item# 42502006401.Lot# 64985205.Persona mc poly 10mm size c-d.Femur 8-9 left.Item# 42512100510.Lot# 64930892.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Proposed annex g code: mechanical (g04) - stem.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: a3, b4, b5, b7, d2b, g1, g3, g6, h1, h2, h10, and h11.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1, b4, g3, g6, h2, h3, h6, h10, h11.The product was evaluated through manufacturing review and medical records confirmed the reported event.Radiographic evaluation identified loosening of the tibial and femoral components.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PSN TPR ST 14 X +30 MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23924293
Report Number0001822565-2025-04918
Device Sequence Number9082249
Product Code JWH
UDI-Device Identifier00889024247734
UDI-Public(01)00889024247734(17)310320(10)65012552
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42557000114
Device Lot Number65012552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer12/11/2025
04/08/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/05/2026
04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight60 KG